# SDR VNAA0105007

- Difficulty date: May 11, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 15,648 hours, 14,304 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26107012
- Condition: Flat
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING FROM THE RUNWAY AFTER LANDING, THE CREW NOTICED A VIBRATION WHICH WAS GETTING STRONGER.  THE CREW STOPPED THE AIRCRAFT AND THE CAPTAIN GOT OUT AND INSPECTED THE AIRCRAFT AND FOUND THAT BOTH THE LEFT SIDE MAIN LANDING GEAR TIRES WERE FLAT.  THE PASSENGERS WERE BUSSED TO THE TERMINAL AND MAINTENANCE REPLACED THE LEFT HAND MAIN LANDING GEAR WHEEL ASSEMBLIES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
